# SDR CA070427001

- Difficulty date: April 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 304 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 332A2213010006
- Part serial: CSN41
- Condition: Separated
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKING OFF FROM AN OFFSHORE RIG AT 300 FT, 70 KNOTS, CREW HEARD A STRONG NOISE AND ONE OF THE PASSENGERS ADVISED THAT DOOR WAS MISSING. P/C NOTICED NO CAUTION LIGHTS. AC RETURNED TO THE RIG AND LANDED WITHOUT FURTHER INCIDENT. AC SUBSEQUENTLY RETURNED TO CHC`S OPS MAIN BASE WITHOUT PASSENGERS AND IS PRESENTLY QUARANTINED AWAITING INVESTIGATION TEAM.  CAPTAIN`S STATEMENT: FIRST FLIGHT OF THE DAY. BEFORE TAKEOFF DOOR CAUTION LIGHT FLICKERING. P/C CHECKED MEL AND ALL DOORS LOCKED. ENGINEER ON DUTY INFORMED, HE INSPECTED DOORS LOCKERS. SECOND FLIGHT. BEFORE TAKEOFF FROM (OFFSHORE RIG), DOORS WERE CONFIRMED LOCKED AND NO CAUTION LIGHTS. PASSING 00 FT AFTER TAKEOFF STRONG NOISE, PAX ADVISE DOOR MISSING, P/C NOTICED NO CAUTION LIGHT. WE RETURNED TO SAME OFFSHORE RIG WITHOUT INCIDENT. PAX ADVISED. 16 APRIL 2007.  REPORT CONTINUED. (TC NR 20070427001)
